# SDR 2020FA0000560

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Aircraft: N970DM
- Make and model: Cessna 525B
- Aircraft serial: 525B0168
- Aircraft time: 2,410 hours, 1,301 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Annunciator
- Part number: 99126185
- Part serial: 618000329
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

COMPLETED ALL CHECKLISTS FROM BEFORE START AFTER START TAXI TAKEOFF AFTER TAKE OFF AND ENROUTE CLIMB.  WE WERE CLEARED TO 14000 BY HOUSTON DEPARTURE AND AS WE CLIMBED THROUGH 12500 THE AIRCRAFT WARNING SYSTEM EXHIBITED A MASTER WARNING/CABIN ALT.  WE REQUESTED A DESCENT TO 10000 CONSULTED THE CHECKLIST AND FOLLOWED PROCEDURES UPON REACHING 10000 THE MASTER WARNING/CABIN ALT WARNING LIGHT EXTINGUISHED.  UPON CONFIRMING FOR THE SECOND TIME THAT THE PRESSURIZATION SWITCH WAS IN THE AUTO POSITION AND SOURCE SELECTED BOTH WE REQUESTED A CLIMB TO 13000 ON A SOUTH VECTOR AS WE PASSED THROUGH 12500 THE MASTER WARNING/CABIN ALT LIGHT CAME ON AGAIN WE OBSERVED THE CABIN CLIMB AND IT WAS MAINTAINING THE APPROPRIATE CLIMB FOR 12500 WHICH WAS ALMOST ALTITUDE AT DEPARTURE.  AT THAT TIME I THOUGHT THAT WE HAD SOME TYPE OF PRESSURIZATION SENSING FAILURE.  WE COMPUTED THE AIRCRAFT WEIGHT AND IT WAS DETERMINED THAT WE WERE OVER LANDING WEIGHT AND ASKED HOUSTON APPROACH FOR A HOLD UNTIL WE WERE ABLE TO BURN OFF ENOUGH FUEL TO OBTAIN A WEIGHT BELOW MAXIMUM LANDING WEIGHT AT THAT TIME WE REQUESTED TO LEAVE THE HOLD.  HOUSTON GRANTED US THE REQUEST GAVE US VECTORS FOR THE ILS WE LANDED WITHOUT INCIDENT AND RETURNED THE PASSENGERS TO THEIR ORIGIN FBO.
